The approximation of continuous functions by Abel-Poisson sums of their Fourier series in certain Jacobi polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1977), pp. 74-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_5_a7,
author = {T. O. Omataev},
title = {The approximation of continuous functions by {Abel-Poisson} sums of their {Fourier} series in certain {Jacobi} polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--83},
year = {1977},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_5_a7/}
}
TY - JOUR AU - T. O. Omataev TI - The approximation of continuous functions by Abel-Poisson sums of their Fourier series in certain Jacobi polynomials JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1977 SP - 74 EP - 83 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1977_5_a7/ LA - ru ID - IVM_1977_5_a7 ER -
T. O. Omataev. The approximation of continuous functions by Abel-Poisson sums of their Fourier series in certain Jacobi polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1977), pp. 74-83. http://geodesic.mathdoc.fr/item/IVM_1977_5_a7/